# SDR IPXA2024033025126

- Difficulty date: March 6, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072500200
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD FLOOR PANEL 231MJ IS DAMAGED. FABBED PANEL 231MJ FROM 5024N400001SS-G, BATCH # 4055277 PER SREO-40552-REQ001 (APPX B).
